Ask The Doctor > Questions & Answers > My boyfriend started having chest pains (tightening) last n

My boyfriend started having chest pains (tightening) last n

Patient: My boyfriend started having chest pains (tightening) last night at Walmart, when we got back home he broke into what we believe to be hives on both of his sides from his armpits down. He hasn’t ain’t nothing that he hasn’t ate before, and we haven’t changed laundry degertant or shampoo or body wash. I told him to get a cold wash cloth, and clean the area, and then apply anti itch cream to the area so he would stop itching and scratching, and the hives, Welps, or whatever they are stopped itching and also turned from bright red to a pink, so they don’t look as bad anymore, but he says his chest pains aren’t getting any better.. What should we do? He’s also taken antihistamines.

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.As per details, it seems that you friend is suffering from a ski n condition called urticaria. It is characterized by red itchy transient eruptions also known as hives over body. The allergy may be due to recent infection, food, drugs, dust, season change, pollen grains, hot, cold etc.In such cases, I prefer to advise tablet levocetirizine.Get his Absolute eosinophil count, IgE levels and thyroid profile done.Visit your doctor so that he can examine him and order the tests.You can share my opinion with him.I hope it helps.Stay Healthy.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment